m+Medelevator.RU
← Поиск публикаций
Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2003

Disseminated sporotrichosis associated with treatment with immunosuppressants and tumor necrosis factor-alpha antagonists.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gottlieb Geoffrey S, Lesser Cammie F, Holmes King K, Wald Anna

Аннотация

We report a case of disseminated sporotrichosis in a 49-year-old man who was treated with multiple immunosuppressants, including tumor necrosis factor (TNF)-alpha antagonists (etanercept and infliximab), for presumed inflammation arthritis. This case illustrates the potential for infectious complications related to the use of cytotoxic immunosuppressants and anticytokine agents, such as TNF-alpha antagonists.

Предметные рубрики MeSH